# SDR SWAA2022031435696

- Difficulty date: August 7, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 25,040 hours, 10,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERED FROM LOG PAGE 0194027E CORROSION DAMAGE FOUND ON AIRCRAFT STRUCTURE UNDER AFT CARGO SCUFF PLATE LENGTH = 1.50' X WIDTH = 0.875' X DEPTH = 0.1875 / REMOVED AND REPLACE CORRODED WEB UNDER AFT CARGO DOOR THRESHOLD PER SRM 51-40-02AMT 102665
